Volume 7, issue 1 (2007)

Recent Issues

Volume 17, 1 issue

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Equivariant collaring, tubular neighbourhood and gluing theorems for proper Lie group actions
1

Marja Kankaanrinta

$Z_2^k$–actions fixing $\mathbb{R}P^2{\cup}\mathbb{R}P^{\mathrm{even}}$
29

Rogério de Oliveira, Pedro L Q Pergher and Adriana Ramos

Configuration space integral for long $n$–knots and the Alexander polynomial
47

Tadayuki Watanabe

Volumes of highly twisted knots and links
93

Jessica S Purcell

The dualizing spectrum II
109

John R Klein

A function on the homology of 3–manifolds
135

Vladimir Turaev

Almost periodic flows on 3–manifolds
157

Kelly Delp

Relationships between braid length and the number of braid strands
181

Cornelia A Van Cott

String bracket and flat connections
197

Hossein Abbaspour and Mahmoud Zeinalian

Infinity structure of Poincaré duality spaces
233

Thomas Tradler and Mahmoud Zeinalian

Appendix: Dennis Sullivan

Homological thickness and stability of torus knots
261

Marko Stošić

Growth series for vertex-regular CAT(0) cube complexes
285

Richard Scott

Super-exponential distortion of subgroups of $\mathrm{CAT}(-1)$ groups
301

Josh Barnard, Noel Brady and Pallavi Dani

String homology of spheres and projective spaces
309

Craig Westerland

Integrality of Homfly 1–tangle invariants
327

H R Morton

Coverage in sensor networks via persistent homology
339

Vin de Silva and Robert Ghrist

Integrality of Homfly 1–tangle invariants
327

H R Morton

Generic representations of orthogonal groups: the mixed functors
379

Christine Vespa

Descent for quasi-coherent sheaves on stacks
411

Sharon Hollander

Confluence theory for graphs
439

Adam S Sikora and Bruce W Westbury

Even-dimensional $l$–monoids and $L$–theory
479

Jörg Sixt

The $D(2)$ property for $D_8$
517

W H Mannan

Publication of this issue is now complete.